Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Ann Inst Stat Math

Search In Journal Title:

Abbravation: Annals of the Institute of Statistical Mathematics

Search In Journal Abbravation:

Publisher

Springer Japan

Search In Publisher:

DOI

10.1016/0550-3213(87)90345-2

Search In DOI:

ISSN

1572-9052

Search In ISSN:
Search In Title Of Papers:

Proportional odds frailty model and stochastic com

Authors: Ramesh C Gupta Cheng Peng
Publish Date: 2013/10/15
Volume: 66, Issue: 5, Pages: 897-912
PDF Link

Abstract

In this paper we present some distributional properties of the survival and frailty distribution involved in the proportional odds PO frailty model Stochastic orderings are studied for this proportional odds frailty model It is showed that negative dependence arises in the PO frailty model as opposed to the proportional hazard frailty model


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: